MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-160
Medical Device Problem Codes Difficult to Remove (1528); Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code Perforation (2001)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an overstitch endoscopic suture system was used during a stent fixation procedure on (b)(6)2025.During the procedure, while trying to place the second suture, the physician had difficulty unloading the anchor from the needle body because it was bent.The physician removed the device, and a perforation was observed.Clips were placed to close the perforation.The patient is reported to be stable, however it was noted that the patient was hospitalized or their hospitalization was prolonged.Boston scientific has been unable to obtain additional information regarding the details of the hospitalization, despite good faith efforts.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch endoscopic suture system was used during an esophageal stent fixation procedure on (b)(6) 2025.While placing the second suture, the physician had difficulty unloading the suture from the needle body.Upon inspection, both the needle body and the anchor were found to be bent.The device was removed, and a 1-2cm perforation was observed at the upper esophageal sphincter.Clips were placed to close the perforation.The stent fixation was completed.The patient is reported to be stable; however, it was noted that the patient was hospitalized for an unknown amount of time on (b)(6) 2025 as a result of the perforation.
 
Additional Manufacturer Narrative
Block h6.Device code a040609 is being used to capture the reportable event of needle shaft bent.Device code a1702 is being used to capture the reportable event of anchor exchange failure to retrieve anchor.Additional information, b5: information received on october 16, 2025, reported the specific location of the procedure.Information received on october 24, 2025, reported the size of the perforation, first day of hospitalization, and outcome of the stent fixation.

Brand Name
OVERSTITCH ENDOSCOPIC SUTURE SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23278126
Report Number3005099803-2025-05149
Device Sequence Number8853816
Product Code OCW
UDI-Device Identifier20811955020661
UDI-Public(01)20811955020661(11)240611(17)270531(10)2024060258
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-160
Device Catalogue NumberESS-G02-160
Device Lot Number2024060258
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/28/2026
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown